Repositório Digital

A- A A+

Pseudo-acne fulminans associated with oral isotretinoin

.

Pseudo-acne fulminans associated with oral isotretinoin

Mostrar registro completo

Estatísticas

Título Pseudo-acne fulminans associated with oral isotretinoin
Autor Grando, Luciana Rosa
Leite, Oriete Gerin
Cestari, Tania Ferreira
Abstract Acne fulminans is a rare and serious condition characterized by the sudden onset of nodular and ulcerative acne lesions associated with systemic symptoms. It has been recognized a subset of patients with a sudden worsening of acne, often during treatment with oral isotretinoin, but without the strong presence of systemic involvement. Recognized by some authors as "pseudo-acne fulminans" or " acne fulminans sine fulminans," we report a case with these features in order to draw attention to the recognition and early management of this manifestation.
Contido em Anais brasileiros de dermatologia. Rio de Janeiro. Vol. 89, n. 4 (2014), p. 657-659
Assunto Acne vulgar
Erupções acneiformes
Isotretinoína
Prednisona
Propionibacterium acnes
[en] Acneiform eruptions
[en] Acne vulgaris
[en] Isotretinoin
[en] Prednisone
[en] Propionibacterium acnes
Origem Nacional
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/107012
Arquivos Descrição Formato
000939943.pdf (171.2Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.